RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 423–430 (Mi mz9525)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear method for the approximation of differentiable functions

Yu. N. Subbotin

Ural State University

Abstract: This article is devoted to the problem of the approximation of functions in the metric of space $L_p(0, 1)$, the $s$-th derivative of the functions being continuous and the $(s+1)$-th derivative belonging to the space $L_q(0, 1)$, with $p,q\geqslant1$, by spline functions of order $s$ with fixed “almost” uniform nodes.

Full text: PDF file (740 kB)

English version:
Mathematical Notes, 1970, 7:4, 256–260

Bibliographic databases:

UDC: 517.5
Received: 28.04.1969

Citation: Yu. N. Subbotin, “Linear method for the approximation of differentiable functions”, Mat. Zametki, 7:4 (1970), 423–430; Math. Notes, 7:4 (1970), 256–260

Citation in format AMSBIB
\Bibitem{Sub70}
\by Yu.~N.~Subbotin
\paper Linear method for the approximation of differentiable functions
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 423--430
\mathnet{http://mi.mathnet.ru/mz9525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=270037}
\zmath{https://zbmath.org/?q=an:0202.34502|0194.36701}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 256--260
\crossref{https://doi.org/10.1007/BF01151698}


Linking options:
  • http://mi.mathnet.ru/eng/mz9525
  • http://mi.mathnet.ru/eng/mz/v7/i4/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pakhnutov I.A., “Prodolzhenie setochnoi funktsii s zadannymi usloviyami”, Izvestiya kaliningradskogo gosudarstvennogo tekhnicheskogo universiteta, 2012, no. 26, 74–80  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020